# SDR SWAA2023120516828

- Difficulty date: November 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8558Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63602
- Aircraft time: 19,602 hours, 9,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AIR CONDITIONING BAY AFT BULKHEAD STA 663 UPPER ANGLE CRACKED AT LBL 10. RIGHT AIR CONDITIONING BAY AFT BULKHEAD STA 663 UPPER ANGLE CRACKED AT RBL 10<[01] INSPECTION REJECTION: ITEM DECRIPTION IS INCORRECT; DOES NOT MATCH LOCATION.;[02] ACCOMPLISHED REPAIR OF RIGHT AIR CONDITIONING BAY AFT BULKHEAD STA 663 UPPER ANGLE AT RBL 10 AS PER SRM 57-10-10-2R-5.;[03] VERIFIED STEP 2. STEP 1 REJECTION ADDRESSED ON TTG8Q00PM4VK.
